# SDR ASOA201000417

- Difficulty date: March 22, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 28,839 hours, 25,801 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 INTERIOR CEILING EMERGENCY LIGHT IS INOP.  RELAMPED NR 2 INTERIOR CEILING EMERGENCY LIGHT IAW AMM 33-51-16, OP'S CHECK GOOD
